Wagner Health Ibuprofen 200mg 24 Tablets Blister Pack

In stock
$4.00
General Information ACTIVE INGREDIENT: Ibuprofen 200 mg USES: • Provides effective temporary relief of pain and inflammation associated with: • headaches including migraine and tension headaches • dental pain • cold and flu symptoms • period pain • arthritic pain • back pain • Reduces fever
More Information
Directions Directions Adults and children over 12 years: 1 or 2 tablets initially, then 1 to 2 tablets every four to six hours as necessary. Take with fluid. DO NOT exceed 6 tablets in 24 hours. Children 7 to 12 years (22 to 41kg): 1 tablet to be taken with fluid ev
Additional Info GimmeNow Online Store
Warnings Warnings Do not use: • During the last three months of pregnancy • In children under 7 years of age • If you have stomach ulcer • If you are allergic to ibuprofen or other anti-inflammatory medicines • If you have kidney problems or impaired renal functio
Brand Wagner
Short Description General Information ACTIVE INGREDIENT: Ibuprofen 200 mg USES: • Provides effective temporary relief of pain and inflammation associated with: • headaches including migraine and tension headaches • dental pain • cold and flu symptoms • period pain • arthritic pain • back pain • Reduces fever
Write Your Own Review
You're reviewing:Wagner Health Ibuprofen 200mg 24 Tablets Blister Pack
Your Rating
MORE FROM THIS BRAND
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Wagner Health Ibuprofen 200mg 24 Tablets Blister Pack

$4.00